MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM; QUANTUM VENTILATION MODULE

SPECTRUM MEDICAL LTD QUANTUM; QUANTUM VENTILATION MODULE
Model Number QVM2-N-HM
Medical Device Problem Code No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The quantum ventilation module units were functioning as expected; however, when the level sensor was connected to the qvm, it failed to operate properly.When the protected/safe level safety was engaged, the led on the level sensor did not illuminate when fluid was present.
 
Additional Manufacturer Narrative
The device is being returned and an investigation is ongoing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Preliminary results showed that with no level sensor connected, the system displays level 2 on qws and spt.When the level sensor is connected, the system displays level 0, and no light is emitted from the sensor.This indicates a potential fault with the pcba - fpl.Root cause and investigation summary with follow in final report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Preliminary results showed that with no level sensor connected, the system displays level 2 on qws and spt.When the level sensor is connected, the system displays level 0, and no light is emitted from the sensor.This indicates a potential fault with the pcba - fpl.The device has now been returned and the root cause and investigation summary will follow in a final report.

Brand Name
QUANTUM
Common Device Name
QUANTUM VENTILATION MODULE
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
commerce road
ashville business park
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key24256302
Report Number3006073153-2026-00016
Device Sequence Number8346341
Product Code DTX
UDI-Device Identifier05060434422064
UDI-Public05060434422064
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM2-N-HM
Device Catalogue Number51-000081-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer01/23/2026
01/23/2026
01/23/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/26/2026
04/28/2026
05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown